# SDR USAA2014031000001

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 13,492 hours, 11,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY OPENING SYS FAILED WHEN PERFORMING FUNCTIONAL CHECK.  MX ACCOMPLISHED ADJUSTMENT TEST OF THE CONTROL MECHANISM, CHECKED NORMAL.
